# SDR DHL9770370D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, FLOOR FRAME CORRODED AT TOP AND AT HOLES, BS 680, LBL 62-RBL62.  CUTOUT AFFECTED AREA 3 BY 2.25 AT BS 680, LBL 62, PER SRM 53-10-8 FIG 5.
